# SDR AALA201804129014

- Difficulty date: April 10, 2018
- Submitted: April 12, 2018
- Operation: Air carrier
- Aircraft: N165US
- Make and model: Airbus A321-211
- Aircraft serial: 1431
- Aircraft time: 57,738 hours, 21,655 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 62292108
- Part serial: C1754
- Condition: Faulty
- Location: R2 Door
- Part time: 17,816 hours, 7,288 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R2 DOOR SLIDE NEEDED TO BE CHANGED. MAINTENANCE REPLACED R2 DOOR SLIDE PER JOB CARD 26L00025012 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
